Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 90, NWS Jacksonville, FL

May 31, 2012Duval County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at May 31, 2012, 3:30 PM EDT for Duval County, Florida. It was in force for 30 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2012, 3:30 PM EDT (19:30 UTC)
Expired
May 31, 2012, 4:00 PM EDT
In force
30 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Duval County, FL

The radar

The Jacksonville radar (KJAX), 17 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 3:50 PM EDTTSTM WND DMG5 W Downtown Jacksonvil, FLSTRONG DOWNBURST WINDS REMOVED THE ROOF AT THE LEE AND CATES GLASS MANUFACTURING WAREHOUSE. HEAVY WATER DAMAGE REPORTED INSIDE THE FACILITY. TIME OF EVENT ESTIMATED BY RADAR.
May 31, 3:52 PM EDTTSTM WND DMG6 W Downtown Jacksonvil, FLDAMAGE TO A FURNITURE STORE ON BEAVER AND LANE STREETS WITH AT LEAST A QUARTER OF A TIN ROOF PEELED OFF.
May 31, 3:54 PM EDTTSTM WND DMG1 Nw Normandy, FLSTRONG DOWNBURST WINDS DOWNED SEVERAL TREES IN A NEIGHBORHOOD JUST NORTHWEST OF THE I-295 AND I-10 INTERSECTION. TREES DOWN ON HOMES ON MARINER STREET AND PASCHAL ST. ROOF WAS BLOWN OFF A BUSINESS.
May 31, 3:55 PM EDTTSTM WND DMG1 Nw Normandy, FLTREE FELL ON A HOUSE AT MARINER STREET AND MEMORIAL PARK ROAD.
May 31, 3:55 PM EDTTSTM WND DMG1 Nw Normandy, FLTREE DOWN ACROSS I-295 JUST SOUTH OF I-10. PEA SIZED HAIL ALSO REPORTED NEAR PRITCHARD ROAD.
May 31, 4:03 PM EDTHAIL 0.53 N Normandy, FLHAIL REPORTED NEAR COMMONWEALTH AND ELLIS ROADS.
May 31, 4:03 PM EDTHAIL 0.55 W Downtown Jacksonvil, FLHAIL REPORTED NEAR COMMONWEALTH AND ELLIS ROADS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.5 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1352 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1352 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
898 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

242 
WUUS52 KJAX 311930
SVRJAX
FLC031-312000-
/O.NEW.KJAX.SV.W.0090.120531T1930Z-120531T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
330 PM EDT THU MAY 31 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL DUVAL COUNTY IN NORTHEAST FLORIDA

* UNTIL 400 PM EDT

* AT 331 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES NORTHWEST OF
  NORMANDY...OR 13 MILES SOUTHWEST OF JACKSONVILLE INTERNATIONAL
  AIRPORT...AND MOVING NORTHEAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  NORMANDY AND RIVERSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE POTENTIAL WILL ALSO EXIST FOR PENNY SIZE HAIL.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3038 8192 3053 8175 3030 8167 3029 8188
TIME...MOT...LOC 1931Z 238DEG 19KT 3038 8185

$$

ZIBURA
1 follow-up statement
856 
WWUS52 KJAX 311943
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
343 PM EDT THU MAY 31 2012

FLC031-312000-
/O.CON.KJAX.SV.W.0090.000000T0000Z-120531T2000Z/
DUVAL FL-
343 PM EDT THU MAY 31 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR CENTRAL DUVAL COUNTY...

AT 343 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN 
EXCESS OF 60 MPH AND QUARTER SIZE HAIL. THIS STORM WAS LOCATED 7 
MILES NORTH OF NORMANDY...OR 8 MILES SOUTHWEST OF JACKSONVILLE 
INTERNATIONAL AIRPORT...MOVING NORTHEAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
RIVERSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3038 8192 3053 8175 3030 8167 3029 8188
TIME...MOT...LOC 1943Z 238DEG 19KT 3041 8179

$$

ZIBURA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 2:22 PM EDT, 1 hour 8 minutes earlier.

Area forecast discussion, May 31, 2:22 PM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
222 PM EDT THU MAY 31 2012

...ISOLATED SEVERE STORMS THIS AFTERNOON AND EVENING...

.TONIGHT...AFTERNOON CONVECTION STARTING OVER SUWANNEE VALLEY OF
NE FL WITH MOIST SW FLOW IN PLACE. EXPECT WEST COAST SEABREEZE TO
MEET EAST COAST SEABREEZE IN AN AREA JUST WEST OF ST. JOHNS
RIVER...AND INTO INTERIOR SE GA LATE THIS AFTERNOON/EARLY EVENING.
VERY MOIST UNSTABLE AIRMASS(CAPES NEAR 3000 J/KG)WILL RESULT IN
ISOLATED PULSE STRONG TO SEVERE STORMS WITH STRONG WINDS...SMALL
HAIL...AND FREQUENT LIGHTNING THE MAIN CONCERNS.

.SHORT TERM...FRIDAY THROUGH SUNDAY...ANOTHER ACTIVE DAY ON FRIDAY AS
MORE ORGANIZED STORMS OCCUR WITH APPROACH OF UPPER TROUGH AND
ASSOCIATED COLD FRONT. DRIER CONDITIONS TO MOVE INTO THE AREA OVER
THE WEEKEND BEHIND UPPER TROUGH AND FRONT.

.LONG TERM...MONDAY THROUGH THURSDAY...POPS WILL RETURN TO
FORECAST ON MONDAY AS MOISTURE INCREASES AGAIN. A SLOW MOVING COLD
FRONT TO THE NORTH DROPS INTO THE SE GA TUESDAY NIGHT/WEDNESDAY
AND INTO NE FL WEDNESDAY NIGHT/THURSDAY INCREASING THE RAIN
CHANCES FOR THE MIDDLE OF NEXT WEEK.

&&

.AVIATION...TEMPO MVFR VSBYS AND CIGS POSSIBLE IN CONVECTION AT
GNV...VQQ...JAX AND CRG THROUGH 02Z. LOW IFR CIGS POSSIBLE AGAIN AT
GNV AND VQQ AFTER MIDNIGHT TONIGHT AS WELL AS VSBYS IN THE 3-5 SM
RANGE. BELIEVE INCREASING WSW BOUNDARY LAYER WINDS OF 15-20 KTS
THROUGH THE NIGHT WILL PREVENT SIGNIFICANT FOG DEVELOPMENT.

&&

.MARINE...LIGHT SOUTH WINDS OVER THE WATERS 10 KTS OR LESS LATE THIS
AFTN WILL INCREASE TO 15-20 KTS BY MIDNIGHT. SPEEDS WILL DECREASE
EARLY FRI MORNING...THEN INCREASE AGAIN OVER THE WATERS FRI AFTN
THROUGH FRI NIGHT WITH SCEC EXPECTED.

RIP CURRENTS: LOW RISK OF RIPS TODAY AND FRIDAY.

&&

.FIRE WX...
A WEAKENING FRONT WILL PUSH ACROSS THE AREA EARLY SAT. LOWER DEW PTS
WILL CREATE RHS IN THE 30-35% RANGE ACROSS THE SUWANNEE RIVER VALLEY
SAT AFTN WITH SUSTAINED WNW WINDS 10-15 WITH POSSIBLE GUSTS OF 15-20
MPH. THESE CONDITIONS MAY SUPPORT A FIRE DANGER STATEMENT...EVEN
WITH FORECAST ERCS OF 25 OR BELOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  69  92  64  88 /  40  50  50  10
SSI  73  89  69  87 /  40  50  50  10
JAX  70  91  67  90 /  50  40  40  20
SGJ  74  88  71  86 /  50  50  40  20
GNV  70  90  68  92 /  50  50  40  20
OCF  71  88  68  93 /  40  50  50  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

ZIBURA/ENYEDI/CHASE
Hazardous weather outlook, May 31, 11:00 AM EDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1100 AM EDT THU MAY 31 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-011000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
1100 AM EDT THU MAY 31 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

...SCATTERED STRONG AND ISOLATED SEVERE STORMS POSSIBLE THIS
AFTERNOON AND FRIDAY AFTERNOON...

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED STRONG AND ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE
THIS AFTERNOON AND EVENING. STORM MOTION WILL GENERALLY BE SLOW
TOWARDS THE EAST-NORTHEAST AT 10 MPH OR LESS. THE MAIN THREATS WILL
BE STRONG GUSTY WINDS...HAIL...FREQUENT LIGHTNING AND LOCALLY HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SCATTERED STRONG AND ISOLATED SEVERE THUNDERSTORMS WILL REMAIN
POSSIBLE FRIDAY AFTERNOON...MAINLY ACROSS SOUTHEAST GEORGIA.

ISOLATED STORMS WILL REMAIN POSSIBLE ON SATURDAY WITH A BREAK FROM
CONVECTION EXPECTED ON SUNDAY.

ISOLATED STORMS WILL RETURN ON MONDAY...WITH SCATTERED STORMS
EXPECTED EACH DAY ON THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED IF WARNINGS ARE ISSUED FOR YOUR
LOCATION.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

JCH/MZ

In the hours before

Special weather statement, May 31, 2:09 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
209 PM EDT THU MAY 31 2012

FLZ022-030-311845-
COLUMBIA-UNION-
209 PM EDT THU MAY 31 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
COLUMBIA AND WESTERN UNION COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 245 PM EDT...

AT 210 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES SOUTH OF COLUMBIA...OR 3 MILES
NORTHEAST OF ICHETUCKNEE SPRINGS STATE PARK...MOVING NORTHEAST AT 20
MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND COLUMBIA
THROUGH 245 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2997 8276 2999 8276 2999 8279 3004 8279
      3019 8259 3002 8247 2991 8277 2992 8277
      2993 8280
TIME...MOT...LOC 1810Z 239DEG 16KT 3000 8272

TRABERT
Local storm report, May 31, 2:49 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
249 PM EDT THU MAY 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             1 S WELLBORN            30.22N 82.82W
05/31/2012  M0.50 INCH       SUWANNEE           FL   EMERGENCY MNGR

            DIME SIZE HAIL WAS REPORTED SOUTH OF WELLBORN.

&&

AENYEDI
Special weather statement, May 31, 2:51 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
251 PM EDT THU MAY 31 2012

FLZ023>025-GAZ164-311915-
BAKER-CHARLTON-DUVAL-NASSAU-
251 PM EDT THU MAY 31 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
BAKER...SOUTHERN CHARLTON...WESTERN DUVAL AND SOUTHWESTERN NASSAU
COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 315 PM EDT...

AT 251 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
MACCLENNY TO 5 MILES SOUTH OF GLEN SAINT MARY...MOVING NORTHEAST AT
10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND GLEN
SAINT MARY...MACCLENNY...BALDWIN AND ST. GEORGE THROUGH 315 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3058 8196 3022 8194 3019 8218 3046 8220
TIME...MOT...LOC 1851Z 237DEG 10KT 3039 8215 3022 8214

TRABERT
Special weather statement, May 31, 2:53 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
253 PM EDT THU MAY 31 2012

FLZ031-032-311930-
BRADFORD-CLAY-
253 PM EDT THU MAY 31 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN CLAY
AND EASTERN BRADFORD COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 330 PM EDT...

AT 253 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES SOUTH OF STARKE...OR 13 MILES
SOUTHEAST OF RAIFORD...MOVING NORTHEAST AT 15 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SAMPSON...HAMPTON...
STARKE...LAWTEY AND KINGSLEY THROUGH 330 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3013 8199 2995 8184 2983 8213 2994 8225
TIME...MOT...LOC 1853Z 233DEG 11KT 2992 8211

TRABERT
Special weather statement, May 31, 3:08 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
308 PM EDT THU MAY 31 2012

GAZ152>154-165-166-312000-
BRANTLEY-COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN-
308 PM EDT THU MAY 31 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
BRANTLEY...NORTHEASTERN CAMDEN AND SOUTHWESTERN GLYNN COUNTIES FOR
STRONG WINDS AND SMALL HAIL VALID UNTIL 400 PM EDT...

AT 308 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTH OF WAVERLY...OR 6 MILES
NORTH OF WOODBINE...MOVING EAST AT 15 MPH. THIS STRONG THUNDERSTORM
WILL ALSO AFFECT AREAS AROUND WAYNESVILLE...WAVERLY...DOVER BLUFF...
DOCK JUNCTION...BRUNSWICK AND COUNTRY CLUB ESTATES THROUGH 400 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40
TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3092 8146 3100 8174 3125 8182 3128 8146
      3099 8146 3098 8147 3098 8146
TIME...MOT...LOC 1908Z 264DEG 15KT 3105 8169

ZIBURA
Special weather statement, May 31, 3:12 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
312 PM EDT THU MAY 31 2012

FLZ023>025-GAZ164-312000-
BAKER-CHARLTON-DUVAL-NASSAU-
312 PM EDT THU MAY 31 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME EASTERN
BAKER...EXTREME SOUTHERN CHARLTON...WESTERN DUVAL AND SOUTHWESTERN
NASSAU COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 400 PM
EDT...

AT 312 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER BALDWIN...OR 16 MILES NORTHWEST OF
LAKESIDE...MOVING EAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL ALSO
AFFECT AREAS AROUND BALDWIN...BRYCEVILLE...JACKSONVILLE HEIGHTS...
NORMANDY...ORTEGA...RATLIFF AND RIVERSIDE THROUGH 400 PM EDT. HAIL UP
TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN
BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3054 8177 3025 8167 3022 8207 3044 8208
TIME...MOT...LOC 1912Z 248DEG 21KT 3030 8195

ZIBURA

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 3:18 AM EDTSpecial Weather StatementJAXSuwannee27 min
May 31, 1:19 PM EDTSpecial Weather StatementJAXSuwannee26 min
May 31, 1:30 PM EDTSpecial Weather StatementJAXColumbia30 min
May 31, 1:37 PM EDTSpecial Weather StatementJAXUnion38 min
May 31, 1:51 PM EDTSpecial Weather StatementJAXUnion39 min
May 31, 1:58 PM EDTSpecial Weather StatementJAXColumbia47 min
May 31, 2:09 PM EDTSpecial Weather StatementJAXColumbia36 min
May 31, 2:12 PM EDTSevere Thunderstorm WarningJAXBaker, Columbia27 min
May 31, 2:51 PM EDTSpecial Weather StatementJAXBaker24 min
May 31, 2:53 PM EDTSpecial Weather StatementJAXBradford37 min
May 31, 3:12 PM EDTSpecial Weather StatementJAXDuval48 min
May 31, 3:33 PM EDTSpecial Weather StatementJAXClay42 min
May 31, 3:57 PM EDTSevere Thunderstorm WarningJAXClay, Duval, Saint Johns24 min
May 31, 4:01 PM EDTSpecial Weather StatementJAXDuval29 min
May 31, 4:04 PM EDTSpecial Weather StatementJAXDuval26 min
May 31, 4:22 PM EDTSpecial Marine WarningJAX83 min
May 31, 4:24 PM EDTSpecial Weather StatementJAXSaint Johns36 min
May 31, 4:31 PM EDTAreal Flood AdvisoryJAXDuval, Saint Johns58 min
May 31, 4:32 PM EDTSpecial Weather StatementJAXDuval28 min
May 31, 4:52 PM EDTSpecial Weather StatementJAXSaint Johns38 min
May 31, 5:08 PM EDTSpecial Marine WarningJAX67 min
May 31, 5:25 PM EDTSpecial Weather StatementJAXFlagler35 min
May 31, 5:31 PM EDTSpecial Marine WarningJAX89 min
May 31, 6:05 PM EDTAreal Flood AdvisoryJAXFlagler, Saint Johns85 min
May 31, 6:18 PM EDTSpecial Marine WarningJAX117 min
May 31, 6:24 PM EDTSpecial Weather StatementJAXFlagler51 min
May 31, 7:42 PM EDTSpecial Weather StatementJAXHamilton48 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.